# SDR VNAA2019100799907

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10324
- Aircraft time: 20,901 hours, 16,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED AT SECOND STEP DOWN FROM TOP FOR ING STEP. REPAIR WEB AT SECURED STEP PER CRJ 700 SRM 52-11-04 ZOUR Z DETAIL E FIG 52-11-04-995-802 SHT 3. PERFORMED PERMANENT REPAIR TO PAX DOOR AFT WEB AT LOWER CORNER OF 2ND STEP IAW CRJ 700 SRM 52-11-04 ZONE 2 DETAIL E FIG 52-11-04-995-802 SLAT 3 TASK 52-11-04-201-004-A01. NDT REQUIRED AT CUT OUT OF AFT WEB ON PAX DOOR SECURED STEP PER CRJ 700 SRM 52-11-04-201-004-A01 PG 209 NOTE:2.  C/W (HFEC) OF THE PAX DOOR AFT WEB REPAIR AREA CUTOUT IAW  SRM 52-11-04-201-004-A02 STEP 4(2) NO INIDCATION NOTED AT THIS TIME. UPON RMEOVAL OF BRACKET PN 601R317727-1 FOUND TO BE CRACKED AND REQUIRES REPLACEMENT.  REMOVED AND REPLACED WITH NEW BRACKET   IAW SRM 52-11-04-201-004-A01 ZONE 2 DETAIL.
